# SDR COEA20181108803

- Difficulty date: October 1, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309202
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 200226 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 5R HAS LEVEL 2 CORROSION FORWARD OF FRAME 18. CORRECTIVE ACTION: STRINGER SPLICE REPAIR PER SRM 530000-300-824-A01.
